# SDR AALA20170105015

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 77,170 hours, 40,935 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED. WHILE ADVANCING POWER FOR TAKEOFF, RIGHT ENGINE PRESSURE RATIO DISPLAY STOPPED AND RED BAR APPEARED. ALL OTHER ENGINE INDICATIONS APPEARED NORMAL. ABORTED TAKEOFF AT LESS THAN 60 KNOTS. RAN RIGHT ENGINE AT TAKEOFF POWER WITH ALL INDICATIONS NORMAL IAW AMM 77-11-02. OPERATIONAL CHECK GOOD.
